# SDR 2GYR20191023004

- Difficulty date: October 21, 2019
- Submitted: October 23, 2019
- Operation: General aviation
- Filed by: Gary Jet Center Inc, repair station 2GYR135N
- Aircraft: N163DK
- Make and model: Raythn HAWKER900XP
- Aircraft serial: HA0042
- Aircraft time: 6,057 hours, 4,275 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Bolt
- Part number: 258UM431
- Condition: Broken
- Location: Lt Torque Link
- Part time: 6,057 hours, 4,275 cycles
- Component: Langing Gear
- Component part number: 258UM523179A
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

UPON LANDING AT KGYY AT APPROX. 8:00 P.M. ON THE NIGHT OF OCTOBER 21, 2019 AIRCRAFT N163DK FELT A ABNORMAL VIBRATION FORM THE LEFT MLG. THE AIRCRAFT TAXIED TO THE JET CENTER AND DISCOVERED THAT THE LEFT MLG UPPER AND LOWER TORQUE LINKS WERE SEPARATED FROM EACH OTHER. UPON INVESTIGATION WE DISCOVERED THAT THE BOLT THAT HOLDS THE TORQUE LINKS TOGETHER HAD SHEARED. THIS ALLOWED THE INNER STRUT AND LEFT MLG WHEELS TO BECOME INDEPENDENT FROM THE OUTER STRUT. WHEN THAT HAPPENED THE MLG WHEELS BEGIN TO VIBRATE AND THE INNER WHEEL HALVES BEGIN TO CONTACT THE UPPER TORQUE LINK CAUSING SEVERE DAMAGE TO THE WHEELS AND OUTER BRAKE ASSEMBLY. ALSO THE WEIGHT ON WHEELS SWITCH WAS RIPPED OUT OF THE LOWER TORQUE LINK.
